# SDR DHL2004806583

- Difficulty date: January 31, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CTR L/E CORRODED AT STA XW 257.000 (EXTERNAL SKIN).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-1 FIG 2G.  TRIMMED OUT AND REMOVED DAMAGED AREA IAW ED EDU80-15, DWG U80-R15.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED FILLER (7075-T6AL 0.063) AND DOUBLER (7075-T6AL 0.071) IAW ED EDU80-15, DWG U80-R15.  CLEANED, TREATED AND PRIMED AREA, FILLER AND DOUBLER INTERNAL PART IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER IAW ED EDU80-15, DWG U80-R15, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 51-3-0 PG 1.
